MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA ASPIRE IOL; INTRAOCULAR LENS
Model Number EA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 1 day after of implantation of an intraocular lens (iol) into the right eye (od), the patient presented with hypopyon, cell, and fibrin in ac.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).In the surgeon's opinion, the most likely cause of the event is the iol.The patient outcome is good, resolving with steroid use.The following medications were prescribed (for use at home post-operatively): moxi 0.5%-pred 1%-bromfenac 0.075% qid 1 week, pred 10mg 40mg, 30mg, 20mg, 10mg taper.Pf qh 1 week.
 
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.

Brand Name
ENVISTA ASPIRE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key21860569
Report Number0001313525-2025-00055
Device Sequence Number7916887
Product Code HQL
UDI-Device Identifier10757770608536
UDI-Public(01)10757770608536(17)270930(11)241017(10)3Q27934
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEA
Device Catalogue NumberEAU1900
Device Lot Number3Q27934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale